The conjugacy problem for automorphism groups of countable homogeneous structures

Mathematical Logic Quarterly 62 (6):580-589 (2016)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,261

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Isomorphism of Homogeneous Structures.John D. Clemens - 2009 - Notre Dame Journal of Formal Logic 50 (1):1-22.
On automorphism groups of countable structures.Su Gao - 1998 - Journal of Symbolic Logic 63 (3):891-896.
On Automorphism Groups of Countable Structures.Su Gao - 1998 - Journal of Symbolic Logic 63 (3):891-896.
Uncountable Homogeneous Partial Orders.Manfred Droste, Dugald Macpherson & Alan Mekler - 2002 - Mathematical Logic Quarterly 48 (4):525-532.
On Notions of Genericity and Mutual Genericity.J. K. Truss - 2007 - Journal of Symbolic Logic 72 (3):755 - 766.
Ramsey Theory for Countable Binary Homogeneous Structures.Jean A. Larson - 2005 - Notre Dame Journal of Formal Logic 46 (3):335-352.
Automorphisms with only infinite orbits on non-algebraic elements.Grégory Duby - 2003 - Archive for Mathematical Logic 42 (5):435-447.
Automorphism groups of trivial strongly minimal structures.Thomas Blossier - 2003 - Journal of Symbolic Logic 68 (2):644-668.
On countable homogeneous 3-hypergraphs.Reza Akhtar & Alistair H. Lachlan - 1995 - Archive for Mathematical Logic 34 (5):331-344.

Analytics

Added to PP
2017-03-26

Downloads
15 (#951,632)

6 months
7 (#439,760)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Conjugacy for homogeneous ordered graphs.Samuel Coskey & Paul Ellis - 2019 - Archive for Mathematical Logic 58 (3-4):457-467.

Add more citations

References found in this work

Add more references